MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M; HIP CERAMIC BALL HEAD
Model Number 01.29.202
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 march 2023 lot 2216013: (b)(4) items manufactured and released on 20-oct-2022.Expiration date: 2027-oct-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on 24 march 2023 on liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.2206940.Lot 2206940: (b)(4) items manufactured and released on 13-may-2022.Expiration date: 2027-apr-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month after the primary surgery, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16761028
Report Number3005180920-2023-00259
Device Sequence Number14997887
Product Code LZO
UDI-Device Identifier07630030809132
UDI-Public07630030809132
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.202
Device Catalogue Number01.29.202
Device Lot Number2216013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale